By Topic

Diagonal stabilisation of a class of single-input discrete-time switched systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yan Zheng ; Dept. of Mech. & Biomed. Eng., City Univ. of Hong Kong, Kowloon Tong, China ; Gang Feng

The stabilisation problem for a class of single-input discrete-time switched control systems is considered based on common diagonal quadratic Lyapunov functions and switched diagonal quadratic Lyapunov functions, respectively. Sufficient conditions for diagonal stabilisation of the concerned systems are derived in terms of linear inequalities. Numerical examples are finally used to illustrate the effectiveness of the obtained results.

Published in:

Control Theory & Applications, IET  (Volume:7 ,  Issue: 4 )